Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Had TIA under treatment, cough, cold, prescribed antibiotics, got hiccups. Is mucaine gel okay?

my father had TIA under treatment since 8 months luckily he is doing his normal activity with medicine. for the past two days he had cough cold taken to doctor prescribed antibiotics analgesics h2 receptors antiemetics but started with hiccups not able to sleep for two days i have self prescribed mucaine gel kindly guide me tomorrow morning planning to take to neurologist is that ok or should i take an alternative.
Asked On : Wed, 9 May 2012
Answers:  1 Views:  227
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
The recent hiccoughs can be just because of over treatment. All this medicines and analgesics cause a lot of acidity and hence the nerve gets inflamed causing hiccoughs.
Also if your father has a mild hiatus hernia then it can also cause the same symtoms however to diagnose that youll have to get a endoscopy done
Answered: Fri, 25 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor